One-W-type modules for rational Cherednik algebra and cuspidal two-sided cells

Author: 

Ciubotaru, D

Publication Date: 

1 March 2018

Journal: 

Bulletin of the Institute of Mathematics Academia Sinica

Last Updated: 

2019-04-17T04:16:19.377+01:00

Issue: 

1

Volume: 

13

DOI: 

10.21915/BIMAS.201810110.21915/BIMAS.2018101

page: 

1-29

abstract: 

We classify the simple modules for the rational Cherednik algebra that are
irreducible when restricted to W, in the case when W is a finite Weyl group.
The classification turns out to be closely related to the cuspidal two-sided
cells in the sense of Lusztig. We compute the Dirac cohomology of these modules
and use the tools of Dirac theory to find nontrivial relations between the
cuspidal Calogero-Moser cells and the cuspidal two-sided cells.

Symplectic id: 

516327

Download URL: 

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article